Dunno about that. Now, I've by no means counted how many TA injections I've done. But surely over a thousand.
Exactly one of those, though definitely not into a vein or artery, was just utterly awful in terms of the intensity and duration of coughing, heavy sweating, etc. Easily as bad as what you describe.
A few others were say half as bad. Then say a couple percent of injections are slightly bothersome in that regard, so quite a few of those, but relatively few and far between most of the time.
So the incidence of "tren cough" being that bad has been low for me, but not zero.
Btw, I think my incidence is much lower than the typical for a couple of reasons: limiting concentration to 50 mg/mL and not using BA. Those times when I've used more concentrated stuff and/or stuff including BA, the rate -- of moderate tren cough -- has been much higher.
Did your friend see blood basically gushing up into the syringe, or did he see a drop or two but still largely vacuum?
It would have been better to reinject at a different site on seeing anything, but chances really are that the needle was not in a major blood vessel if in a blood vessel at all. Much more common is for a blood vessel to be cut on the way in, and blood to leak for that reason. However, it is possible for the tip to end up inside a blood vessel, and it is that which we are trying to guard against by aspirating (and not injecting if blood comes up.)